# SDR DL757061035

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 59,619 hours, 28,261 cycles
- System (JASC): 5240 · Service Doors
- Part: Collar
- Part number: 654N024412
- Condition: Cracked
- Location: R4 Door
- Component: Gus Lock Collar, 654N024412
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED TO MTC 4R DOOR WILL NOT STAY OPEN.  FOUND 4R DOOR GUST LOCK COLLAR BROKEN/CRACKED.  REPLACED GUST LOCK COLLAR PER AMM 52-11-08.
